# SDR AU510001583

- Difficulty date: January 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LIGHTING WIRING SHORT CIRCUIT. INVESTIGATION FOUND DAMAGED INSULATION ON WIRE W4003-575-22R LOCATED ABOVE THE COPILOT`S PFD. SEE ATTACHMENT FOR INVESTIGATION DETAILS. (CASA NR 510001583)
